Facebook Pixel
EmpowHER Guest

Hi! How do I know if postnor2 worked ?

By Anonymous November 21, 2015 - 1:38am
Rate This

I had unprotected sex with my bf 7 days after my period ended. I took postnor 2 about 12 hours after having unprotected sex. It has been 7 days after taking the pills and I have symptoms similar to when i am about to have my peroid.
P.s my peroid started on October 30 and ended on November 3 .

Add a Comment2 Comments


Hello and welcome to EmpowHer,
Emergency contraception pills will be effective as long as you take them correctly. You need to take the second pill of Postinor 2 exactly 12 hours after the first. Taking it incorrectly will reduce the effectiveness.
The normal side effect of taking EC is bleeding/spotting a few days later, cramping, nausea, bloating, tender breast etc.
Keep in mind that a girl can only become pregnant during ovulation. So, if you were not ovulating during the time you had sex, you would not have gotten pregnant either way.

November 21, 2015 - 12:09pm
EmpowHER Guest
Anonymous (reply to fchacon)

Hi Faith,
I find your comment very useful, but do u know for how long do the side effects of the EC would last? A week? Two? Because i've been feeling bloated for a week on & off. Lower abdominal pain on and off too & i passed out a lot wind everyday. Hoping for a reply from u. TIA :)

March 6, 2016 - 8:41am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!